# SDR AALA20140907006

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 65,477 hours, 10,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 12653
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOORWAY EMER LIGHT LENS HANGING DOWN.  SECURED LENS FOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
